# SDR UIEA2020032600558

- Difficulty date: March 23, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 76,625 hours, 15,204 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 9798585
- Part serial: 1014C
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON START "R ENG STARTER" EICAS MSG.( TRANSFERRED TO MDDR 126176 PER DDG 80-00-02-01, CAT C, ITEM DUE 02APR20. TI: ST @ 21:49Z.  27MAR20, LP 1120049 ITEM M3: REMOVED AND REPLACED START VALVE ON #2 ENG IAW B767 AMM 80-11-04, OPS CHECKED NORMAL IAW B767 AMM 71-00-00, THIS CLEARS DMI # 126176, PLACARD REMOVED. DISPATCH LC @ 15:07Z, MCC AM 15:07Z. )
